# SDR ASAA2016110518774

- Difficulty date: November 5, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A567613
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE (SECTION 47) AFT WET AREA, FLOOR SUPPORT AT BS 947.5-967, LBL 16 CORRODED ON UPPER SURFACE. ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIGURE 103, DETAIL C. REMOVED AND REPLACED THE FLOOR SUPPORT IAW DRAWING 147A5650 SHEET 1 REV C.
